# SDR DALA2018011700254

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 69,123 hours, 51,228 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT LAV MISSING SINGLE STATION SMOKE ALARM. REPLACED MISSING RT AFT LAV SMOKE DETECTOR IN REF WITH AMM 26-13. TESTS GOOD. OK FOR SERVICE.
